MathSciNet Relay Station
MathSciNet bibliographic data
MR1951997 (2004c:60059) 60F05 (62F05 62P10)
Joyce, Paul; Krone, Stephen M.; Kurtz, Thomas G. When can one detect overdominant selection in the infinite-alleles model? Ann. Appl. Probab. 13 (2003), no. 1, 181–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement